Quickly oscillating solutions of autonomous ordinary differential equations. (English) Zbl 0229.34033


34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
Full Text: DOI


[1] Andrzej Lasota, Convergence to zero of oscillating integrals of an ordinary differential equation of the second order, Zeszyty Nauk Uniw. Jagiello. Prace Mat. No. 6 (1961), 27 – 33 (Polish, with English and Russian summaries).
[2] A. Lasota and C. Olech, An optimal solution of Nicoletti’s boundary value problem, Ann. Polon. Math. 18 (1966), 131 – 139. · Zbl 0144.10301
[3] A. Lasota and James A. Yorke, Oscillatory solutions of second order ordinary differential equations, Ann. Polon. Math. 25 (1971/72), 175 – 178. · Zbl 0231.34030
[4] Marian Łuczyński, On the convergence to zero of oscillating solutions of an ordinary differential equation of order \?, Zeszyty Nauk. Uniw. Jagiello. Prace Mat. No. 7 (1962), 17 – 20. · Zbl 0262.34030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.